GREETINGS FROM YOUR FRIENDLY NEIGHBORHOOD KLONOPIN JUNKIE

10608701_359848840840763_9198831850327867987_o

(Highly recommended 1989–OMG, I saw this that long ago?–Gus Van Sant-directed film with Matt Dillon and Kelly Lynch; they’re both so gorgeous it almost makes being a junkie look like a good idea)

COMMENTS AFTER AWFUL EXPERIENCE WITH DOCTOR IN WHICH HE ACCUSES ME OF BEING A JUNKIE

Doctors, male doctors (it has been my experience, including and especially the male doctor I spoke with this afternoon) are MOTHER FUCKING CUNT BAG ASSHOLES. I wish them peace and love but they are MOTHER FUCKING CUNT BAG ASSHOLES just the same.
That is all. xoxoxo**

**My pharmacy and I called my new doctor’s office to get refills for my anxiety meds, Klonopin. Four days elapsed with no response. The resident who saw me during my first visit (instead of the doctor with whom I made the appointment) called with my lab results–great numbers, no vitamin/mineral deficiencies, oh and HIV negative and syphilis free (another post on why I think they tested me). Woo hoo! Bad news–only a psychiatrist can call in more Klonopin refills (no luck finding one since moving here; what does it say that nobody’s taking new patients in this town?).

WTF? I can’t (no one can) stop taking Klonopin abruptly. It’s a controlled substance, originally an anti-seizure drug. I know I’m dependent on it (dependent’s supposedly different from addicted); I’ve taken it for almost five years. I went without it for one day. It was a very bad day. She, then the above “mother fucking cunt bag asshole” doctor told me (in a horrible conversation I describe below) I had to go without it for however long it took to find, make an appointment with, and see a psychiatrist. Enjoy the list of abrupt withdrawal symptoms courtesy of Wikipedia:

“An abrupt or over-rapid discontinuation of benzodiazepines may result in a more serious and very unpleasant withdrawal syndrome that may additionally result in:

Catatonia, which may result in death
Confusion
Convulsions, which may result in death
Coma (rare)
Delirium tremens
Delusions
Hallucinations
Hyperthermia
Homicide ideations
Mania
Neuroleptic malignant syndrome-like event (rare)
Organic brain syndrome
Post-traumatic stress disorder
Psychosis
Suicidal ideation
Suicide
Urges to shout, throw, break things or harm someone
Violence”

HAPPY EARLY FESTIVUS! MY AIRING OF GRIEVANCES

1012808_10152224112794453_645521079_n

I reported that doctor’s terrible treatment of me to his supervisor yesterday and feel vindicated. She said he’d approached her earlier in the day to say she might get a call from “someone” (that’s rich; I’d only left him two messages Friday and Monday to contact me).

He told HER he’d handled our conversation poorly and been mistaken in his assumptions about me–he accused me of being a junkie; worse, he thinks junkies don’t deserve to be treated with compassion and empathy; told me I shouldn’t experience side effects from abruptly stopping a drug that specifically states you should not abruptly stop taking it as serious, life-threatening side effects can occur, including death (as life-threatening as you can get); “maybe you should think twice about how this medicine makes you act,” as if people with mental illness can’t feel authentic emotions (anger, for example), but that everything we express is a manifestation of mental illness and therefore unsound, not to be taken seriously or respected; tried to lecture me about more people being addicted to prescription drugs than street drugs, to which I replied, “No shit, Sherlock. The “War on Drugs” is a travesty. The government keeps the real drug problem a secret ’cause they’re in cahoots with BigPharma. And just who’s prescribing all these drugs to dependent patients?”

10626500_862720130405917_6854886342877764079_n

In a perfect world he would’ve had the balls to apologize to me himself (or been made to); alas, it seems to be my fate that the men I cross paths with in life are spared the consequences of their actions. And people wonder why we live in a world such as this.

Peace \/ from your friendly “Klonopin Junkie”

Lack of communication is unhealthy.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s